On the theory of maximum likelihood estimation of structural relations. Part 1: One dimensional case

J. Jansen, J.F. Barrett

Research output: Book/ReportReportAcademic

159 Downloads (Pure)
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Hogeschool Eindhoven
Number of pages42
ISBN (Print)90-6144-078-5
Publication statusPublished - 1978
Externally publishedYes

Publication series

NameEUT report. E, Fac. of Electrical Engineering
Volume78-E-78
ISSN (Print)0929-8533

Cite this